MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 2.5INX4.5IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 2.5INX4.5IN; MESH, SURGICAL, POLYMERIC
Model Number SPMS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2005 for posterior colporrhaphy with mesh and mesh was implanted.It was reported that the patient experienced pelvic pain, dyspareunia and bladder infections.It was reported that the patient underwent surgery on(b)(6) 2021 for excision of posterior vaginal wall mesh exposure.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/16/2022.Additional information: d4, h4.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PROLENE SOFT MESH 2.5INX4.5IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15577838
Report Number2210968-2022-08289
Device Sequence Number7367881
Product Code FTL
UDI-Device Identifier10705031050495
UDI-Public10705031050495
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model NumberSPMS
Device Catalogue NumberSPMS
Device Lot NumberUCE974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date10/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale